Alert archive / Texas / Flash Flood Warnings in 2013
Flash Flood Warning 8, NWS Amarillo, TX
NWS Amarillo, TX issued this flash flood warning at Aug 16, 2013, 6:01 AM CDT for Collingsworth County, Texas. It was in force for 119 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 16, 2013, 6:01 AM CDT (11:01 UTC)
- Expired
- Aug 16, 2013, 8:00 AM CDT
- In force
- 119 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Collingsworth County, TX
The radar
The Amarillo radar (KAMA), 131 km from the middle of the area, began a volume at 11:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 11.0 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1231 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 2101 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 152 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.0
The text
As transmitted, in the capitals the NWS used until 2016.
187 WGUS54 KAMA 161101 FFWAMA TXC087-161300- /O.NEW.KAMA.FF.W.0008.130816T1101Z-130816T1300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE AMARILLO TX 601 AM CDT FRI AUG 16 2013 THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A * FLASH FLOOD WARNING FOR... CENTRAL COLLINGSWORTH COUNTY IN THE PANHANDLE OF TEXAS... * UNTIL 800 AM CDT * AT 600 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A THUNDERSTORM WITH VERY HEAVY RAINFALL 5 MILES SOUTHWEST OF LUTIE... OR 8 MILES NORTHWEST OF WELLINGTON. DOPPLER RADAR INDICATES OVER 5 INCHES OF RAIN HAVE FALLEN OVER PARTS OF THE WARNED AREA IN THE PAST 6 HOURS WITH ADDITIONAL HEAVY RAIN EXPECTED. FLASH FLOODING IS LIKELY TO OCCUR. WHILE PRECIPITATION MAY TAPER OFF IN SOME AREAS DURING THE WARNING PERIOD...IT WILL TAKE SOME TIME FOR ANY HIGH WATER TO RUNOFF. FLOODING HAS BEEN REPORTED ON PORTIONS OF US HIGHWAY 83 BETWEEN WELLINGTON AND LUTIE. * SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... WELLINGTON... SAMNORWOOD... LUTIE... DOZIER... PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLOODING IS OBSERVED ACT QUICKLY. DO NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. && LAT...LON 3514 10039 3516 10023 3484 10013 3482 10032 $$ 14
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this flash flood warning went out at Aug 16, 5:20 AM CDT, 41 minutes earlier.
Area forecast discussion, Aug 16, 5:20 AM CDT, 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AMARILLO TX 520 AM CDT FRI AUG 16 2013 .SHORT TERM... EARLY MORNING WATER VAPOR SATELLITE IMAGERY DEPICTS A DISTINCT SHORTWAVE TROUGH OVER WESTERN KS. AS THIS WAVE MOVES SOUTHWARD INTO OK LATER THIS MORNING...EXPECT ONGOING MCS OVER THE EASTERN TX PANHANDLE TO CONTINUE TO SLIDE SOUTH. THE PRESENCE OF A WEAK 30 KT SOUTHWESTERLY LOW LEVEL JET CAN LEAD TO ADDITIONAL DEVELOPMENT OF STORMS UPSTREAM OF THIS MCS ALTHOUGH LATEST RADAR TRENDS INDICATE THIS SEEMS UNLIKELY. EXPECT ALL CONVECTION TO EXIT THE AREA BY MID MORNING AS SUBSIDENCE BEHIND THIS DEPARTING WAVE SPREADS ACROSS THE AREA. LATER TODAY HEIGHTS RISE OVER THE SOUTHERN PLAINS AS AN UPPER TROUGH OVER THE EASTERN CONUS LIFTS FURTHER EAST. THIS DOES NOT BODE WELL FOR PRECIP CHANCES AS DOES THE LACK OF ANY APPRECIABLE LIFT. HOWEVER DID HOLD ONTO A SLIGHT CHANCE FOR STORMS OVER THE WESTERN AND SOUTHERN TX PANHANDLE AS CONVECTION FIRING ON THE HIGHER TERRAIN OUT WEST POSSIBLY MOVES INTO THIS AREA. BESIDE THE AFOREMENTIONED NEGATIVES FOR PRECIP CHANCES...THE UPPER FLOW WILL VEER MORE TO THE NORTH...COMPLICATING THE PROSPECT FOR STORMS TO MAKE THEIR WAY INTO THE WESTERN PANHANDLES. HOWEVER A MOIST AND UNSTABLE AIR MASS REMAINS IN PLACE WHICH SHOULD SUPPORT ANY ONGOING CONVECTION. HIGHS TODAY WILL BE SIMILAR TO YESTERDAY...IN THE MID 80S TO AROUND 90. .LONG TERM... THE UPPER RIDGE SLIDES FURTHER EASTWARD SATURDAY PRECIP CHANCES REALLY START TO DWINDLE. HOWEVER UNLIKE TODAY A MORE DISTINCT SHORTWAVE TROUGH WILL SLIDE SOUTHWARD ALONG THE EASTERN PERIPHERY OF THE UPPER RIDGE SATURDAY EVENING. THIS CAN ALLOW FOR ISOLATED STORMS TO PROPAGATE INTO THE WESTERN ZONES FROM THE HIGHER TERRAIN OUT WEST. THE RIDGE EXPANDS FURTHER TO THE EAST EARLY NEXT WEEK WHERE IT WILL REMAIN CENTERED OVER THE CENTRAL PLAINS FOR MUCH OF THE WEEK. THIS WILL LEAD TO AN INCREASE IN TEMPS ALTHOUGH THEY WILL BE NEAR SEASONAL NORMALS /IN THE LOW 90S/ DUE TO RECENT RAINFALL ACROSS THE REGION. IN ADDITION PRECIP CHANCES LOOK PRETTY SLIM BEYOND SATURDAY NIGHT ALTHOUGH THE GFS SUGGESTS THE POSSIBILITY FOR SHOWERS AND THUNDERSTORMS BEYOND THE SCOPE OF THIS FORECAST AS IT SHOWS AND UPPER LOW MOVING UNDERNEATH THE RIDGE WITH SURFACE WINDS VEERING TO AN UPSLOPE SOUTHEASTERLY COMPONENT. CLK && .FIRE WEATHER... NEITHER ELEVATED OR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED ACROSS THE TEXAS AND OKLAHOMA PANHANDLES FOR THE NEXT SEVEN DAYS AS MINIMUM RELATIVE HUMIDITIES WILL STAY ABOVE 20 PERCENT. IN ADDITION 20 FOOT WINDS WILL STAY BELOW 20 MPH. THE POSITION OF AN UPPER RIDGE OVER THE FOUR CORNERS REGION WILL MAINTAIN NORTHWEST UPPER LEVEL FLOW ACROSS THE AREA TODAY...LEADING TO ANOTHER CHANCE FOR SHOWERS AND THUNDERSTORMS MAINLY OVER THE WESTERN AND SOUTHERN TEXAS PANHANDLE THIS AFTERNOON AND TONIGHT AND SATURDAY NIGHT. THIS RIDGE WILL EXPAND FURTHER TO THE EAST THIS WEEKEND AND EARLY NEXT WEEK...GREATLY DIMINISHING ANY PROSPECTS FOR WETTING RAINS. CLK && .PRELIMINARY POINT TEMPS/POPS... AMARILLO TX 88 63 88 63 91 / 20 20 5 20 5 BEAVER OK 89 64 90 65 95 / 10 5 5 5 5 BOISE CITY OK 89 62 90 63 94 / 10 20 10 20 5 BORGER TX 91 68 90 67 94 / 10 10 5 10 5 BOYS RANCH TX 91 64 93 66 95 / 20 20 10 20 5 CANYON TX 89 62 89 63 91 / 20 20 5 20 5 CLARENDON TX 88 63 88 65 90 / 20 10 5 10 5 DALHART TX 88 62 91 62 93 / 10 20 10 20 10 GUYMON OK 89 64 91 64 95 / 10 10 10 10 5 HEREFORD TX 87 61 88 61 90 / 20 20 10 20 5 LIPSCOMB TX 88 64 87 66 93 / 20 10 5 5 5 PAMPA TX 88 63 87 64 90 / 10 10 5 10 5 SHAMROCK TX 88 62 87 64 90 / 20 10 5 5 5 WELLINGTON TX 89 64 91 66 92 / 20 10 5 5 5 && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. && 14/05
Hazardous weather outlook, Aug 16, 4:25 AM CDT, 1 hour 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 425 AM CDT FRI AUG 16 2013 OKZ001>003-TXZ001>020-162100- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 425 AM CDT FRI AUG 16 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...TODAY AND TONIGHT. SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS THE WESTERN AND THE EASTERN TEXAS PANHANDLE THIS MORNING. ADDITIONAL THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND TONIGHT ACROSS THE WESTERN AND SOUTHERN TEXAS PANHANDLE. LARGE HAIL TO THE SIZE OF GOLF BALLS AND HEAVY RAINFALL LEADING TO LOCALIZED FLASH FLOODING IS POSSIBLE WITH THESE STORMS THIS MORNING. A FEW STORMS CAN BE STRONG TO MARGINALLY SEVERE THIS AFTERNOON AND TONIGHT WITH LARGE HAIL AND STRONG WINDS AS THE MAIN HAZARDS. IN ADDITION HEAVY RAIN LEADING TO LOCALIZED FLASH FLOODING WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THUNDERSTORMS WILL BE POSSIBLE ACROSS THE WESTERN TEXAS AND OKLAHOMA PANHANDLES SATURDAY NIGHT. A FEW OF THESE STORMS COULD BE SEVERE...WITH LARGE HAIL AND DAMAGING WINDS AS THE PRIMARY HAZARDS. IN ADDITION...HEAVY RAINFALL MAY ALSO LEAD TO LOCALIZED FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NEEDED IN THE EASTERN TEXAS PANHANDLE THIS MORNING. SPOTTER ACTIVATION MAY ALSO BE NEEDED IN THE WESTERN AND SOUTHERN TEXAS PANHANDLE THIS AFTERNOON AND TONIGHT. CLK
In the hours before
Special weather statement, Aug 16, 2:34 AM CDT, 3 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
234 AM CDT FRI AUG 16 2013
TXZ005-010-160800-
HEMPHILL TX-LIPSCOMB TX-
234 AM CDT FRI AUG 16 2013
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LIPSCOMB AND
NORTHEASTERN HEMPHILL COUNTIES UNTIL 300 AM CDT...
AT 234 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES EAST OF LIPSCOMB...MOVING SOUTH AT 25
MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
* LOCATIONS IMPACTED INCLUDE...
LIPSCOMB... HIGGINS...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS... AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN.
LAT...LON 3600 10027 3628 10031 3632 10009 3616 9999
3603 10000
TIME...MOT...LOC 0734Z 339DEG 20KT 3619 10016
14Special weather statement, Aug 16, 2:58 AM CDT, 3 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
258 AM CDT FRI AUG 16 2013
TXZ005-010-160830-
HEMPHILL TX-LIPSCOMB TX-
258 AM CDT FRI AUG 16 2013
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LIPSCOMB AND
NORTHERN HEMPHILL COUNTIES UNTIL 330 AM CDT...
AT 258 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 2 MILES NORTH OF LIPSCOMB...MOVING SOUTH AT 25
MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
LIPSCOMB... HIGGINS...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS... AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN.
LAT...LON 3602 10028 3631 10039 3636 10022 3620 9999
3612 10000
TIME...MOT...LOC 0758Z 339DEG 20KT 3624 10025
14Special weather statement, Aug 16, 3:54 AM CDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
354 AM CDT FRI AUG 16 2013
TXZ010-015-160930-
HEMPHILL TX-WHEELER TX-
354 AM CDT FRI AUG 16 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WHEELER AND SOUTHERN
HEMPHILL COUNTIES UNTIL 430 AM CDT...
AT 354 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES NORTHEAST OF BRISCOE...OR 18 MILES
SOUTHEAST OF CANADIAN...MOVING SOUTHEAST AT 30 MPH.
HAIL UP TO ONE HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
* LOCATIONS IMPACTED INCLUDE...
BRISCOE... ALLISON...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN.
LAT...LON 3535 10022 3569 10038 3577 10017 3550 9999
3542 10000
TIME...MOT...LOC 0854Z 336DEG 28KT 3564 10023
14Special weather statement, Aug 16, 4:01 AM CDT, 2 hours before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 401 AM CDT FRI AUG 16 2013 TXZ020-160930- COLLINGSWORTH TX- 401 AM CDT FRI AUG 16 2013 ...SIGNIFICANT WEATHER ADVISORY FOR COLLINGSWORTH COUNTY UNTIL 430 AM CDT... AT 400 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 6 MILES NORTHEAST OF QUAIL...OR 12 MILES NORTHWEST OF WELLINGTON...MOVING SOUTH AT 30 MPH. HAIL UP TO ONE HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. * LOCATIONS IMPACTED INCLUDE... WELLINGTON... SAMNORWOOD... QUAIL... LUTIE... DOZIER... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY...TURN AROUND DONT DROWN. LAT...LON 3508 10051 3513 10024 3474 10002 3474 10043 TIME...MOT...LOC 0901Z 344DEG 24KT 3497 10035 14
Special weather statement, Aug 16, 4:28 AM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
428 AM CDT FRI AUG 16 2013
TXZ020-161000-
COLLINGSWORTH TX-
428 AM CDT FRI AUG 16 2013
...SIGNIFICANT WEATHER ADVISORY FOR COLLINGSWORTH COUNTY UNTIL 500 AM
CDT...
AT 427 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR SAMNORWOOD...OR 13 MILES NORTH OF
WELLINGTON...MOVING SOUTHEAST AT 35 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
* LOCATIONS IMPACTED INCLUDE...
WELLINGTON... SAMNORWOOD... LUTIE...
DOZIER...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN.
LAT...LON 3474 10018 3475 10023 3506 10043 3514 10023
3483 9999 3482 9999
TIME...MOT...LOC 0928Z 333DEG 33KT 3502 10028
14Special weather statement, Aug 16, 5:39 AM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 539 AM CDT FRI AUG 16 2013 TXZ014-015-019-020-161115- COLLINGSWORTH TX-DONLEY TX-GRAY TX-WHEELER TX- 539 AM CDT FRI AUG 16 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN COLLINGSWORTH... SOUTHWESTERN WHEELER...EXTREME SOUTHEASTERN GRAY AND EXTREME NORTHEASTERN DONLEY COUNTIES UNTIL 615 AM CDT... AT 535 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 3 MILES EAST OF KELLERVILLE...OR 15 MILES NORTHWEST OF SHAMROCK...MOVING SOUTH AT 30 MPH. HAIL UP TO ONE HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. * LOCATIONS IMPACTED INCLUDE... LELA... KELLERVILLE... THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 147 AND 162. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY...TURN AROUND DONT DROWN. LAT...LON 3511 10021 3507 10057 3542 10056 3544 10034 TIME...MOT...LOC 1039Z 353DEG 25KT 3534 10044 14
The office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 16, 12:24 AM CDT | Special Weather Statement | AMA | Lipscomb | 36 min |
| Aug 16, 12:59 AM CDT | Special Weather Statement | AMA | Lipscomb | 31 min |
| Aug 16, 1:08 AM CDT | Special Weather Statement | AMA | Wheeler | 37 min |
| Aug 16, 1:18 AM CDT | Severe Thunderstorm Warning | AMA | Hemphill, Wheeler | 57 min |
| Aug 16, 1:30 AM CDT | Severe Thunderstorm Warning | AMA | Collingsworth, Wheeler | 60 min |
| Aug 16, 2:07 AM CDT | Severe Thunderstorm Warning | AMA | Hemphill, Wheeler | 53 min |
| Aug 16, 2:25 AM CDT | Severe Thunderstorm Warning | AMA | Collingsworth, Wheeler | 65 min |
| Aug 16, 2:34 AM CDT | Special Weather Statement | AMA | Lipscomb | 26 min |
| Aug 16, 2:58 AM CDT | Special Weather Statement | AMA | Lipscomb | 32 min |
| Aug 16, 3:00 AM CDT | Severe Thunderstorm Warning | AMA | Collingsworth, Donley, Gray, Wheeler | 60 min |
| Aug 16, 3:20 AM CDT | Areal Flood Advisory | AMA | Collingsworth, Wheeler | 3 hr |
| Aug 16, 3:32 AM CDT | Severe Thunderstorm Warning | AMA | Collingsworth | 58 min |
| Aug 16, 3:43 AM CDT | Areal Flood Advisory | AMA | Collingsworth, Wheeler | 3 hr |
| Aug 16, 3:54 AM CDT | Special Weather Statement | AMA | Wheeler | 36 min |
| Aug 16, 4:01 AM CDT | Special Weather Statement | AMA | Collingsworth | 29 min |
| Aug 16, 4:28 AM CDT | Special Weather Statement | AMA | Collingsworth | 32 min |
| Aug 16, 5:39 AM CDT | Special Weather Statement | AMA | Wheeler | 36 min |
| Aug 16, 6:24 AM CDT | Areal Flood Advisory | AMA | Collingsworth, Wheeler | 3 hr |
| Aug 16, 7:51 AM CDT | Flash Flood Warning | AMA | Collingsworth | 2 hr |
Nearby
Flash Flood Warnings in Texas, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.